# SDR FDEA202504250650

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N150FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42729
- Aircraft time: 12,603 hours, 5,841 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Nr 3 Slat
- Component: Slat, Boeing
- Component part number: 114T4103417G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ON SLAT NO. 3 INTERMEDIATE PART UPPER AFT WITH DENT. LEFT WING ON SLAT NO.3 INTERMEDIATE PART UPPER AFT WAS REPAIRED IAW B767 SRM 57-43-  02-2R REP 1 FIG 201 (SHEET 1) AND SRM 51-70-10-2R FIG 202 (SHEET 3) REV 90 AUG 15,2024
